Ask an expert
Question

02 Apr 2007

WHAT`S WRONG WITH ME?
Past : During October 2005 was diagnosed with CIN2, (after a biopsy it was found that it was indeed CIN3).

Present : I am feeling strange. I get nausea, vomit, headaches, stomach pains (it feels as if there is a balloon full of water in my stomach moving around), losing weight without dieting, dizziness, during January 2007 I went off the Depo Provera injection, as thus far, no periods yet, why?

What can be the most common reason for me feeling this way?
I would really appreciate your help.
Thanks
Answer 309 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Verocious
PLEASE you need to see your doctor again - they need to do a papsmear at least and some blood tests to see why you are feeling like this - red lights are the weight loss and pain in the stomach and nausea - it may be a good idea to do a sonar of the abdomen too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18775 votes
Vote